# SDR SWAA2019102137999

- Difficulty date: October 8, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 62,391 hours, 36,917 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A51121
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CREASE BEAM CRACKED AT BS. 300. / R&R L/H CREASE BEAM IAW SRM AND DWG.
